# SDR HYIA20211022001

- Difficulty date: October 17, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: C4020329
- Aircraft time: 39,875 hours, 40,732 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Selector
- Part number: 99102011
- Part serial: D294
- Condition: Faulty
- Part time: 3,912 hours, 5,512 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: L

## Discrepancy

THE PILOT REPORTED THE RIGHT ENGINE FUEL FLOW BEGAN FLUCTUATING IN FLIGHT, WITH THE ENGINE SURGING. THE PILOT ELECTED TO SHUT DOWN THE ENGINE, RESULTING IN A SINGLE-ENGINE LANDING. MAINTENANCE INSPECTED AND FOUND THE FUEL SELECTOR TO BE FAULTY. TROUBLESHOOTING IS ONGOING AND THE SUBMISSION WILL BE UPDATED WITH ANY FURTHER FINDINGS.

*NOT LISTED IN AIRFLEETS
